# SDR MASA2011080303388

- Difficulty date: August 3, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 15,943 hours, 12,873 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Brake Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE TEMP ERRATIC ON TAXI.  MX R & R HARNESS
